# SDR FDEA201109224048

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 36,358 hours, 21,313 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tee Fitting
- Condition: Cracked
- Location: Transmitter
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 3 EPR GAUGE SLOW TO RESPOND TO ADVANCING THROTTLE, NEVER   MADE IT TO TAKEOFF EPR.  NR 3 EGT IN YELLOW, NR 3, N1 TOUCH BOTTOM OF REDLINE, REJECTED T/O AT 80 KTS.   PRESSURE CHECKED EXHAUST SENSE LINE- CHECKED OK.  CHECKED TEE FITTING AT TRANSMITTER FOR EXHAUST PORT AND FOUND TEE FITTING CRACKED. REPLACED FITTING REF IPC 77-10-00-08.  REINSTALLED ALL LINES AND SECURED.  PREFORMED TAKEOFF EPR TEST ON NR 3 ENGINE. ALLPARAMETERS NORMAL PER 727 JRH.
